Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is polio vaccine a contra indication during dexamethasone therapy ?

My son 5years age withB. asthma I would like to ask about polio vaccine is it contra indication during dexamethasone therapy .(we have campaine this days)
Tue, 27 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Procedures
  Anonymous's Response
's  Response

No this can be given to all children. In case of more concerns, get the baby examined by the pediatrician, and if his asthma is under control, the vaccine can be given i guess.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir can u plz expln me do we need to give polio dose during pulse polio program if child has already recived polio vaccine just previous day as his/ her scheduled vaccination polio dose according to national immunization program schedule, and why? what is the difference between polio vaccine and pulse polio vaccine

doctor1 MD

my baby is 8 months old and i missed his last polio vaccinationWhat to do now My baby is 8 months old and i missed his last polio vaccination.What to do now?

doctor1 MD

hello doctor... my baby is 2.6 yrs old.On 23rd feb 2014 she had given oral polio vaccine in a health centre. Today (25 feb 2014) also she had given the same polio vaccine in her day care centre. Is there any side effetcs by giving the polio vaccine twice.. I am afraid about my child... please give me a reply...

Recent questions on  Vaccination

doctor1 MD

My son had a flu vaccination on Jan. 20th and has had multiple symptoms since then. He has had eye twitching, shortness of breath, tightness in the chest, headaches, dizziness (disoriented feeling), ringing in the ears (only once), blurry vision, and muscle soreness. This is just over 4 weeks from the time of the vaccination and after a round of z-Pack, and zyrtec, and aleave, or Tylenol for the muscle soreness and headaches, he is improving, however, he still begins feeling sort of bad around 9:30pm and the disorientation comes back. Also, the eye twitching still comes and goes. We feel he is having side effects from the flu vaccination and were also wondering if Guillain Barre Syndrome might be a factor here. If so, we don t think it is a severe case. Wondering how long his symptoms might continue and is there anything we should be doing that might help other than the ibuprofen or aleave for muscle soreness?

doctor1 MD

my 13 year old daughter has violent pains in her pelvic area she was rushed to hospital and had her appendix removed but the pain is still there ,they are like cramps that come and go, sometimes so bad she cannot stand,two searches with a camera and two ultra sound later nothing has been found , the pain is mostly on the lower right side ,any thoughts the hospital seems to have no ideas, i am so worried it is to do with the cervical cancer vaccine she had last year?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

Hello, My 2 year old had Hepatitus A & B jab last Thursday and became ill with a chesty cough and flu symptoms in the last 48 hours. She is now showing a temperature of 39.2 and has very watery eyes and is pretty upset / whinging, are these symptoms of the vaccine?

doctor1 MD

Dear Doctor: My husband pass away last month due to liver cancer with 7 weeks. Its was a horrible nightmare. Please let our family know the best way to detect Hepatisis A, B, and C. so each of us can be safe and sound? Is it advisable to do blood...

doctor1 MD

my son 2yrs,10months old suffering fever .Dr gave him fever treatment on 24 Dec but after blood test on 27 Dec Dr say that my son suffering typhoid then the Dr gave typhoid course.Injection of formic 750mg & rantac 2ml morning & evening, start...

doctor1 MD

Good day doctor, I was gently nibbled and scratched by a stray kitten I decided to adopt in Qatar. I went to the CDC and immediately started my Verorab course and received a tetanus shot. The kitten was taken to a reputable local vet and booked in...